MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F; INTRODUCER, CATHETER
Model Number 406853
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2021
Type of Reportable Event Malfunction
Event or Problem Description
During an atrioventricular nodal reentrant procedure with cryo, a blood leak was noted at the hemostasis valve when changing the sheath from cryo to rf.Another introducer from the same model was used to continue the case successfully with no consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
FAST-CATH GUIDING INTRODUCER SWARTZ SR SERIES, SR0 8.5F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key12083763
Report Number3005334138-2021-00431
Device Sequence Number3323484
Product Code DYB
UDI-Device Identifier05414734202985
UDI-Public05414734202985
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number406853
Device Catalogue Number406853
Device Lot Number7711525
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer06/30/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1